# SDR COMA0770033

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 10,402 hours, 7,534 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5448 - RECEIVED RIGHT BLEED WARNING INFLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND RIGHT INLET HEADER CLAMP LOOSE.  SECURED CLAMP.  GROUND RAN RIGHT ACM.  NO LEAKS NOTED.  INSPECTED CROSS BLEED DUCT SENSORS.  REPOSITIONED LOOP TO ELIMINATE CONTACT.  PERFORMED AILC CHECKS.  NO FURTHER DEFECTS.
